advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Paulding, Ohio, USA:

My 21 year old son, diagnosed with type 1 diabetes a year ago, has lost 40 pounds (but was never overweight) with diet and exercise and is now off of medication. His last hemoglobin A1c was 5.2%, and his sugars have been good, but he has recently been having trouble with tremor in his hands and arms. What could be the cause of the shaking other than hypoglycemia?

Answer:

I'm sorry, but it is impossible to offer a valuable opinion of your son's problem in this venue. There are many things that can cause the tremors you describe, and I would recommend that your son see his physician about this as soon as possible,

JTL

DTQ-20020415055025
Original posting 6 May 2002
Posted to Hypoglycemia

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.